Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
I see you've asked this question a few times and have consistently received the same answer - that there isno permanent damage from taking percocet.
I'd like to suggest though, that you make an appointment and see a Psychiatrist. I think this is really bothering you and when we have a persistent thought that returns over and over, sometimes there is a psychiatric reason for that.
I would suggest getting a consult from another psychiatrist - clearly you need something else....
I would keep looking for someone who can help - or increase your Lexapro to 20 mgs. But when you get back - I'd talk with someone about adding another medication if the increase doesn't help.
Yes, you can titrate up that way - and I am not sure if it will help - it may, but when you get back, you really need to speak with your psychiatrist about adding another medication for this obsessional thinking - I think your OCD is returning.
And, you did not do any damage with the percocet. It does not cause damage - so you can stop worrying about that.
Stop reading those sites.... any *worrysome* thought that repeats itself over and over could be considered part of that obsessional thinking.
You whole thought process is involved. ANd when that happens - you have to take medication that deals directly with that. The lexapro might help - but something like Anafrinil will deal more directly with that.....
Anafrinial is a medication used to treat OCD.
I do think that with the right medication and therapy you will be fine.
Tips: because OCD is a brain chemical problem- this may or may not work - if it doesn't work, don't worry, being on the right medication is more important in making the thoughts go away.
Use STOP techniques - when you have a thought that recurs - think of a huge STOP sign and tell youself - STOP. Then deliberately think of something else - pick the something else before hand, and just concentrate on that.
Remember - progress, not perfection!
Because we get to focus on ourself for a little while, we get some perspective and feel hope!
ABSOLUTELY! That's what stress is all about - we have pressures that build up, and build up and the slightest litle thing can trigger us to explode - andit's not really about that one little thing- it's about all the other things that have built up that we didn't "see".
GREAT observation on your part!!!
I know - I was talking about stress in general.
For you, you think about it over and over.
YES! Just do what we've talked about- increase the meds, and talk to your MD about getting Anafrinil.
Your mood could get better during the day for a number of reasons - your circadian rhythm, your medication, blood sugar levels, and so on....
Medication is prescribed based upon your individual symptoms - so just take it when it works best for you - or when your doctor says to take it.